Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 17 de abril de 2024
  

On the asymptotic behavior for convection-diffusion equations associated to higher order elliptic operators in divergence form.

Título inglés On the asymptotic behavior for convection-diffusion equations associated to higher order elliptic operators in divergence form.
Título español Sobre el comportamiento asintótico para ecuaciones de convección-difusión asociadas a operadores elípticos de orden superior en forma divergencia.
Autor/es Kirane, Mokhtar ; Qafsaoui, Mahmoud
Organización Lab. Math. Univ. Rochelle, La Rochelle, Francia;Univ. Orléans, Orléans, Francia
Revista 1139-1138
Publicación 2002, 15 (2): 585-598, 6 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We consider the linear convection-diffusion equation associated to higher order elliptic operators
ì  ut + Ltu = aÑu   on Rnx(0,∞)
î  u(0) = u0 Î L1(Rn),
where a is a constant vector in Rn, m Î N*, n ≥ 1 and L0 belongs to a class of higher order elliptic operators in divergence form associated to non-smooth bounded measurable coefficients on Rn. The aim of this paper is to study the asymptotic behavior, in Lp (1 ≤ p ≤ ∞), of the derivatives Dγu(t) of the solution of the convection-diffusion equation when t tends to ∞.
Clasificación UNESCO 120220
Palabras clave español Operadores elípticos ; Ecuaciones parabólicas ; Comportamiento asintótico
Código MathReviews MR1951827
Código Z-Math Zbl 1031.35052
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es